sexologist-icon

Can i be pregnant

Hi, I have used regular birth control for 2months(august and september). I was sexually active almost every alternate day from the starting of pack 1 to starting of 2nd pack(did not use any other methods except pills in this gap, but did not ejaculate inside). I have stopped using birth control after my second pack (on 31st sept). I got my menses on 6th, 19th and 31st of oct. And also after 6th of september i had contact only once n i have used emergency contraception. I feel stomach bloating, headache and light sickness(never had these before). I have took upt which said negative twice. Can i still be pregnant? And is it okay if i have irregular menses like this once in every 10days? Should i let nature take its course coz i dont want to use any medication. If it is okay and if it seems nothing is wrong, how much time does it take for my menstrual cycle to get back into position(i always had 28days cycle, never had irregular cycles). Please help with this. Thank you.
views-icons 21 Views 1 Share Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Can i be pregnant

doctor profile image
Sharath Kumar K N Mandya | General Physician
Answered
Hello,  I went through your query,  if you got your periods after unprotected sexual intercourse,  then nothing to worry about getting pregnant.  Getting irregular periods for 2-3months is common after stopping hormonal contraceptive pills,  but it should regularise after that,  if not, and if you experience heavy bleeding during your periods and feeling weakness and giddiness please consult your gynecologist immediately.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO